# SDR IPXA2021073072290

- Difficulty date: July 12, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 22,842 hours, 14,270 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: A5391005920302
- Condition: Cracked
- Location: Frm 46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RH WING UPPER FUSELAGE FRAME 46.5 BRACKET SUPPORT CRACKED.REMOVED AND REPLACED BRACKET P/N A5391005920303 IAW SRM 53-15-63 ITEM 15 AND SRM 51-40-44.
